Accessibility navigation


Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Date | No Grouping | Item Type
Number of items: 2.

Li, L. and Roche-Newton, O. (2012) Convexity and a sum-product type estimate. Acta Arithmetica, 156 (3). pp. 247-255. ISSN 1730-6264 doi: https://doi.org/10.4064/aa156-3-3

Li, L. and Roche-Newton, O. (2011) An improved sum-product estimate for general finite fields. SIAM Journal on Discrete Mathematics, 25 (3). pp. 1285-1296. ISSN 1095-7146 doi: https://doi.org/10.1137/110823122

This list was generated on Thu Aug 13 18:00:28 2020 UTC.

Page navigation